# SDR DALA2017070605320

- Difficulty date: July 5, 2017
- Submitted: July 11, 2017
- Operation: Air carrier
- Aircraft: N380DA
- Make and model: Boeing 737832
- Aircraft serial: 30266
- Aircraft time: 57,984 hours, 22,695 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CRACK MAIN CABIN STATION 480 BETWEEN STR 8R AND STR 9R FRAME AT RAIL SUPPORT ATTACH POINT. MAINTENANCE REPAIRED CRACKED FRAME AT TAIL SUPPORT ATTACH POINT AT STA 480 STR 8R-9R IAW ER/A 558418-14AD REV ORIGINAL AND PRI RE/A 558418-14AD REV 2, PRI ER/A 558418-14AD REV 1, AND PRI ERA 558418-14AD REV ORIGINAL.
